# SDR DALA2015020400890

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Damaged
- Location: Elevator Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LT/RT INBD BEARING BRACKETS AT ELEVATORS SECTOR BEARINGS.  RT INBD BEARING BRACKET AT ELEVATORS SECTOR BEARINGS WERE REPLACED AND WILL BE INSTALLED UNDER CARD 2730-4231, JOB 001-0301.
